Bibliographic Information
- Other Title
-
- 2つの有限合理性と二期間販売政策(慶田收教授 退職記念号)
- 2ツ ノ ユウゲン ゴウリセイ ト ニ キカン ハンバイ セイサク
Search this article
Journal
-
- Journal of Economics, Kumamoto Gakuen University
-
Journal of Economics, Kumamoto Gakuen University 30 (1-4), 5-21, 2024-03-31
熊本学園大学経済学会
- Tweet
Details 詳細情報について
-
- CRID
- 1050018362615748736
-
- NII Book ID
- AN10464297
-
- ISSN
- 13410202
-
- NDL BIB ID
- 033451349
-
- Text Lang
- ja
-
- Article Type
- departmental bulletin paper
-
- Data Source
-
- IRDB
- NDL Search